RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Proc. Japan Acad. Ser. A Math. Sci., 2017, том 93, выпуск 1, страницы 1–5 (Mi pja1)  

Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces

A. I. Bufetovabcde, Tomoyuki Shiraif

a Aix-Marseille Université
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
d National Research University "Higher School of Economics" (HSE), Moscow
e Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics
f Institute of Mathematics for Industry, Kyushu University

Финансовая поддержка Номер гранта
European Research Council 647133
Министерство образования и науки Российской Федерации MD-5991.2016.1
5-100
Санкт-Петербургский государственный университет
the Gabriel Lame chair at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation
Japan Society for the Promotion of Science (B) 26287019
We are deeply grateful to Prof. Dmitri Chelkak for useful discussions. The research of A. I. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union's Horizon 2020 research and innovation programme under grant agreement No. 647133 (ICHAOS). It was also supported by the Grant MD-5991.2016.1 of the President of the Russian Federation, the Russian Academic Excellence Project '5-100' and the Gabriel Lame chair at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation and the Saint-Petersburg State University. The research of T. Shirai was supported in part by the Japan Society for the Promotion of Science (JSPS) Grant-in-Aid for Scientific Research (B) 26287019.


DOI: https://doi.org/10.3792/pjaa.93.1


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pja1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:66

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018